# SDR UIEA200700156

- Difficulty date: April 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65B125821
- Condition: Cracked
- Location: Bs 1416
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PAX DECK SPLICE FITTING AT STATION 1416 LBL 2 IN THE BLG WHEEL WELL IS FOUND CRACKED.  REPLACED FITTING PER SRM 51-10-01 PAGE 9.
